Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




126 Publications

2020 | Journal Article | IST-REx-ID: 15079
Random matrices
L. Erdös, F. Götze, A. Guionnet, Oberwolfach Reports 16 (2020) 3459–3527.
View | DOI
 
2019 | Conference Paper | IST-REx-ID: 7035 | OA
Dirac masses and isometric rigidity
G.P. Geher, T. Titkos, D. Virosztek, in:, Kyoto RIMS Kôkyûroku, Research Institute for Mathematical Sciences, Kyoto University, 2019, pp. 34–41.
[Submitted Version] View | Download Submitted Version (ext.)
 
2019 | Conference Paper | IST-REx-ID: 8175 | OA
New edge asymptotics of skew Young diagrams via free boundaries
D. Betea, J. Bouttier, P. Nejjar, M. Vuletíc, in:, Proceedings on the 31st International Conference on Formal Power Series and Algebraic Combinatorics, Formal Power Series and Algebraic Combinatorics, 2019.
[Preprint] View | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 405 | OA
Jointly convex quantum Jensen divergences
D. Virosztek, Linear Algebra and Its Applications 576 (2019) 67–78.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2019 | Journal Article | IST-REx-ID: 429 | OA
Stability of the matrix Dyson equation and random matrices with correlations
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields 173 (2019) 293–373.
[Published Version] View | Files available | DOI | WoS
 
2019 | Journal Article | IST-REx-ID: 6086 | OA
Singular analytic linear cocycles with negative infinite Lyapunov exponents
C. Sadel, D. Xu, Ergodic Theory and Dynamical Systems 39 (2019) 1082–1098.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2019 | Journal Article | IST-REx-ID: 6511 | OA
Local single ring theorem on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Annals of Probability 47 (2019) 1270–1334.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2019 | Journal Article | IST-REx-ID: 6843 | OA
On isometric embeddings of Wasserstein spaces – the discrete case
G.P. Gehér, T. Titkos, D. Virosztek, Journal of Mathematical Analysis and Applications 480 (2019).
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2019 | Journal Article | IST-REx-ID: 7423 | OA
Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles
G. Akemann, T. Checinski, D. Liu, E. Strahov, Annales de l’Institut Henri Poincaré, Probabilités et Statistiques 55 (2019) 441–479.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2019 | Journal Article | IST-REx-ID: 6182 | OA
Random matrices with slow correlation decay
L. Erdös, T.H. Krüger, D.J. Schröder, Forum of Mathematics, Sigma 7 (2019).
[Published Version] View | Files available | DOI | WoS | arXiv
 
2019 | Journal Article | IST-REx-ID: 6186 | OA
Cusp universality for random matrices, II: The real symmetric case
G. Cipolloni, L. Erdös, T.H. Krüger, D.J. Schröder, Pure and Applied Analysis 1 (2019) 615–707.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 10879 | OA [Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2019 | Journal Article | IST-REx-ID: 72 | OA
Limit law of a second class particle in TASEP with non-random initial condition
P. Ferrari, P. Ghosal, P. Nejjar, Annales de l’institut Henri Poincare (B) Probability and Statistics 55 (2019) 1203–1225.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2019 | Journal Article | IST-REx-ID: 6240 | OA
Location of the spectrum of Kronecker random matrices
J. Alt, L. Erdös, T.H. Krüger, Y. Nemish, Annales de l’institut Henri Poincare 55 (2019) 661–696.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 
2019 | Thesis | IST-REx-ID: 6179 | OA
From Dyson to Pearcey: Universal statistics in random matrix theory
D.J. Schröder, From Dyson to Pearcey: Universal Statistics in Random Matrix Theory, Institute of Science and Technology Austria, 2019.
[Published Version] View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 690 | OA
Local law and Tracy–Widom limit for sparse random matrices
J. Lee, K. Schnelli, Probability Theory and Related Fields 171 (2018).
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 566 | OA
Local inhomogeneous circular law
J. Alt, L. Erdös, T.H. Krüger, Annals Applied Probability 28 (2018) 148–203.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 
2018 | Journal Article | IST-REx-ID: 181 | OA
Power law decay for systems of randomly coupled differential equations
L. Erdös, T.H. Krüger, D.T. Renfrew, SIAM Journal on Mathematical Analysis 50 (2018) 3271–3290.
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 
2018 | Journal Article | IST-REx-ID: 5971 | OA
Bounds on the norm of Wigner-type random matrices
L. Erdös, P. Mühlbacher, Random Matrices: Theory and Applications (2018).
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2018 | Journal Article | IST-REx-ID: 1012 | OA
Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues
L. Erdös, D.J. Schröder, International Mathematics Research Notices 2018 (2018) 3255–3298.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

Filters and Search Terms

type<>research_data

type<>research_data_reference

type<>software

Search

Filter Publications